On a M/G/1 queueing model with feedback
Applicationes Mathematicae (1966)
- Volume: 9, Issue: 2, page 161-171
- ISSN: 1233-7234
Access Full Article
topHow to cite
top"On a M/G/1 queueing model with feedback." Applicationes Mathematicae 9.2 (1966): 161-171. <http://eudml.org/doc/264108>.
@article{Unknown1966,
journal = {Applicationes Mathematicae},
keywords = {probability theory},
language = {eng},
number = {2},
pages = {161-171},
title = {On a M/G/1 queueing model with feedback},
url = {http://eudml.org/doc/264108},
volume = {9},
year = {1966},
}
TY - JOUR
TI - On a M/G/1 queueing model with feedback
JO - Applicationes Mathematicae
PY - 1966
VL - 9
IS - 2
SP - 161
EP - 171
LA - eng
KW - probability theory
UR - http://eudml.org/doc/264108
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.